Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maximal and minimal solutions of second order elliptic and parabolic equations in non-divergence form with measurable coefficients
HTML articles powered by AMS MathViewer

by M. Cristina Cerutti and Anna Piro Grimaldi PDF
Proc. Amer. Math. Soc. 145 (2017), 4773-4782 Request permission

Abstract:

In this paper we will prove that the supremum and infimum of good solutions of the Dirichlet problem for elliptic and parabolic equations in non-divergence form with measurable coefficients, are good solutions to the same problem.
References
Similar Articles
Additional Information
  • M. Cristina Cerutti
  • Affiliation: Dipartimento di Matematica - Politecnico di Milano, Piazza Leonardo da Vinci, 32, 20133 Milano-Italy
  • MR Author ID: 309737
  • Email: cristina.cerutti@polimi.it
  • Anna Piro Grimaldi
  • Affiliation: Dipartimento di Matematica dell’Università di Cagliari, Viale Merello, 94, 09100 Cagliari-Italy
  • MR Author ID: 77060
  • Email: grimaldi@unica.it
  • Received by editor(s): May 20, 2009
  • Received by editor(s) in revised form: November 4, 2016
  • Published electronically: August 1, 2017
  • Communicated by: Tatiana Toro
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4773-4782
  • MSC (2010): Primary 35J15, 35J25, 35K10, 35K20
  • DOI: https://doi.org/10.1090/proc/13577
  • MathSciNet review: 3691994